Journal article icon

Journal article

Kirwan surjectivity for quiver varieties

Abstract:
For algebraic varieties defined by hyperk¨ahler or, more generally, algebraic symplectic reduction, it is a long-standing question whether the “hyperk¨ahler Kirwan map” on cohomology is surjective. We resolve this question in the affirmative for Nakajima quiver varieties. We also establish similar results for other cohomology theories and for the derived category. Our proofs use only classical topological and geometric arguments.
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.1007/s00222-017-0765-x

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Oxford college:
Christ Church
Role:
Author
Publisher:
Springer Berlin Heidelberg Publisher's website
Journal:
Inventiones Mathematicae Journal website
Volume:
212
Issue:
1
Pages:
161–187
Publication date:
2017-11-09
Acceptance date:
2017-10-05
DOI:
EISSN:
1432-1297
ISSN:
0020-9910
Pubs id:
pubs:738185
URN:
uri:88e82ce4-20b4-419c-8672-7e5316fe0db9
UUID:
uuid:88e82ce4-20b4-419c-8672-7e5316fe0db9
Local pid:
pubs:738185

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP